# SDR USAA951396

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND 9 INCH BY 5.50 INCH DOUBLER PREVIOUSLY INSTALLED FUSELAGE SKIN, BS 847, S22R.  REPAIR IS PER SRM, DOUBLER INSTALLED, REPAIRED PER SRM 737-200, SRM 53-30-3, FIGURE 1.  (X)
